By Topic

Interpolation theorem for the number of generalized end-vertices of spanning trees

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Cho, H.-G. ; Dept. of Comput. Sci., Pusan Nat. Univ., South Korea ; Kyung-Yong Chwa

The concept of end-vertex is generalized by defining the k-end-vertex, where the end-vertex of G is the 1-end-vertex of G. It is then proved that the number of k -end-vertices of spanning trees of a graph G has the interpolation property for every positive integer k. This is a generalization of S. Schuster's (1983) interpolation theorem

Published in:

Circuits and Systems, IEEE Transactions on  (Volume:38 ,  Issue: 1 )